# SDR 9808416612

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON DOOR 4R MEDIUM CUTOUT FORWARD FRAME ON INSIDE SURFACE BELOW LEVELING COMPOUND, 6TH FITTING UP FROM BOTTOM CUTOUT AT FS 1690.  REPLACED DOOR STOP FITTING (P/N 65B08936-6) PER SRM 51-30-02.
